# SDR HEEA0015446

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 212075036101
- Condition: Fluctuates
- Location: G/B Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX OIL PRESSURE NEEDLE FLUCTUATES.   TIME SINCE REPAIR, 42:40 HOURS.
